# SDR SWIA200616595

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,974 hours, 7,933 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE TRIM STICKS.  REPLACED CAPT SIDE PITCH TRIM SWITCH PER CRJ MM 27-41-05.  OPERATIONAL CHECK GOOD.
